The Bulletin of Irkutsk State University. Series Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2011, Volume 4, Issue 1, Pages 97–108 (Mi iigum97)  

This article is cited in 1 scientific paper (total in 1 paper)

Method of monotone majorants of the theory of nonlinear Volterra equations

D. N. Sidorovab, N. A. Sidorova

a Irkutsk State University, 1, K. Marks St., Irkutsk, 664003
b Energy Systems Institute SB RAS, 130 Lermontov Str., Irkutsk, 664003

Abstract: The authors have constructed the main solutions of nonlinear operator-integral equations of Volterra in sense of Kantorovich. Convergence of the successive approximations is established through studies of majorants of integral and algebraic equations. Estimates are given for the solutions and for the intervals on which right margin the solution has the blow-up limit or start branching.

Keywords: majorants, Volterra operator-integral equations, blow-up limit, successive approximations.

Full text: PDF file (615 kB)
References: PDF file   HTML file
UDC: 517.968, 517.965

Citation: D. N. Sidorov, N. A. Sidorov, “Method of monotone majorants of the theory of nonlinear Volterra equations”, The Bulletin of Irkutsk State University. Series Mathematics, 4:1 (2011), 97–108

Citation in format AMSBIB
\Bibitem{SidSid11}
\by D.~N.~Sidorov, N.~A.~Sidorov
\paper Method of monotone majorants of the theory of nonlinear Volterra equations
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2011
\vol 4
\issue 1
\pages 97--108
\mathnet{http://mi.mathnet.ru/iigum97}


Linking options:
  • http://mi.mathnet.ru/eng/iigum97
  • http://mi.mathnet.ru/eng/iigum/v4/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Apartsin, “Polinomialnye integralnye uravneniya Volterra I roda i funktsiya Lamberta”, Tr. IMM UrO RAN, 18, no. 1, 2012, 69–81  mathnet  elib
  • Number of views:
    This page:105
    Full text:42
    References:14

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021